# SDR DALA2025081806163

- Difficulty date: August 18, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 63,893 hours, 33,326 cycles
- System (JASC): 5270 · Door Warning System
- Part: Cover
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CRUISE FL360 DOOR RT EMERGENCY EXIT MESSAGE.   ADJUSTED DOOR COVER FLAP PER A319 AMM 52-71-00. ALL CHECKS NORMAL NOW. (7583694)
